Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Have had irregular cycles. On norethistrone and utrogestan. What is wrong?

hi, i took birth control pills for 3 yrs n stopped in june. howveevr i have been having very irregular cycles . was prescribed norethistrone in oct and got period in nov. howver i missed my period the following month. went back to gynae and he gave me utrogestan , 100mg to be take daily for 10 days and said i could get my menses in 10 days. however i still have no sign of period.
Asked On : Thu, 3 Jan 2013
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Mar 2016
There are several reasons of irregular period like hormonal imbalance,stress/anxiety,ovarian cyst or PCOD, thyroid problem,wt gain/extreme loss,irregular eating habits etc.
Need to investigate properly to rule out underlying pathology by USG lower abdomen,Thyroid profile, LH/FSH, blood estrogen & progesterone level etc.So consult with your doctor and take suggestive measures.
Take Tab DUPHASTON 10 mg for 7-10days and you will get period within 7 days. Continue every cycle for 10 days from D16 to D25 or as prescribed by your doctor.
Avoid stress,take healthy diet with iron/hematinics supplements,control body wt by regular exercise and need proper sleep.
Be well.
Answered: Fri, 4 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor